# SDR RYNA2011030500008

- Difficulty date: March 5, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 61,342 hours, 13,308 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Inoperative
- Location: Lavatory
- Part time: 61,342 hours, 13,308 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT INBOARD LAVATORY SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED SMOKE DETECTOR, REF AMM 26-13-01.
